Doctors Lounge - Gastroenterology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gastroenterology Topics
|juju - Sat Oct 16, 2004 5:59 pm|
Hi Doctor Bill,
I posted a few days ago that i was having trouble swallowing, well i went to see a doctor about it and it turns out my spine is curving directly behind my throat and has caused the muscles in my throat to stiffen. It's not Multiple Sclerosis (sp?) though.
He is just a family practioner and couldn't give a set diagnoses. He referred me to an Ear Nose and Throat specialist which i will be seeing on tuesday. He also said that this was very rare and that he, himself, had never seen something like this, in his words "this is quite a find". I wanted to Thank you for taking the time to respond in my earlier thread. I will keep you updated in my condition and let you know what it is called (if it has a name, being it is rare) Thanks again. :D
|Dr. Russell M - Sat Oct 16, 2004 8:18 pm|
Thank you for keeping the forum updated. Did your family doctor take an X-ray of your neck? I am surprised everytime how what we might think to be temporary turns out to be something to be dealt with. Let's hope this is just a normal variant and not something that needs intervention.
|juju - Sat Oct 16, 2004 8:35 pm|
Yes the doctor did take X-rays of my neck and thorax, 3 of them and he sent me home with them so i can take to the specialist. I also got blood work and a urine analyses and 2 bags of I.V. My blood work said that my white blood cell count was a little bit high but the doctor said not to worry about it, other than that i'm healthy. He also prescribed Vicodin in liquid form for pain, but i do not have any pain so i will not take it since i know it can become addicting. Ok well i'll talk to you later, thanks again :D
|Dr. Russell M - Sat Oct 16, 2004 9:38 pm|
Just to keep it straight, Vicodin is not addictive when used for pain!
|juju - Sat Oct 16, 2004 10:37 pm|
I do not have any pain so that's why i won't take it. I really don't know why he prescribed it, i clearly told him that there was no pain. I just ripped up the Rx. Bye for now :D
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.